# SDR DALA2023101008318

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,096 hours, 11,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ROW 50JH EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY PATH LIGHT AT 50 JH. (0002387)
